# SDR REXA2012062000860

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 22,354 hours, 20,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 374 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE SKIN TO BE DENTED AT APPROXIMATELY FS 374 JUST BELOW S16R.  THE DENT MEASURES 1 15/32 X 15/16 X 0.094 DEEP.  REPAIRED IAW EA CRJ253-00649 AND ASSOCIATED 8110-3.
